# SDR DALA2023031501885

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 52,500 hours, 36,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL AFT FRAME FOR GEAR DOOR CUTOUT DAMAGED 2 PLACES. (MARKED) SUMMARY SEE NRC 005-0003:3221-4001/002 00005: REPLACED NLG WHEEL WELL AFT FRAME FOR GEAR DOOR CUT OUT FRAME PER B717 SRM 53-10-15-2. AND DAC DWG 5913421. (LP #2665497)
